# SDR 20001205SH015

- Difficulty date: November 4, 2000
- Submitted: December 5, 2000
- Operation: Air carrier
- Aircraft: N169GA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC376
- System (JASC): 2312 · VHF Communications System
- Part: Transmitter
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO SDF DUE TO ATC REPORTED THAT ALL TRANSMITTERS WERE GARBLED AND DIFFICULT TO UNDERSTAND.  REMOVED AND REPLACED 1 AND 2 COMM R/T''S.  OPS CHECKED GOOD.  (X)
